Results 1 to 5 of 5
Like Tree5Likes
  • 4 Post By earthone
  • 1 Post By Leah987
Withdrawl sucks, this stuff should be outlawed.
  1. #1
    earthone is offline New Member
    Join Date
    Feb 2018
    Posts
    4

    Default Withdrawl sucks, this stuff should be outlawed.

    For the last 7 years, I have been taking 7.5-325 oxycodone 6 times a day, which is prescribed by my doctors for a severe neck injury that the neural surgeon said he would not operate on because of my age and activity level. I have never taken any drugs like this recreationaly before or now. Im pretty good about keeping schedule and such when it comes to my meds. I have to wonder if my neck pain is in my head at this point because I never feel pain when I take the pills which I guess is the whole point of them. If the pain does come back then the doc will need to figure something else out, thats kind of his job right.

    I dont have any support through this, I have told no one not even my doctor, I am a single father and still have things I have to do like run my business and raise my son and I wont let this effect either of those, at the end of the day I will not fail either of them. I will tell my doctor once I am through the withdrawl part of this but untill then, not gonna happen, I dont want it to become a big deal and have everyone calling and checking on me constantly, I think it is easier this way. I may be wrong but its the route I am taking, and yes I still have a bunch of pills about 100 of them atm. I will be returning them to my doctor.

    The last year has been a nightmare and I descided I was gonna make some changes. One is stopping the oxys, so here I am. I put down the bottle and refuse to take the stuff any more. I wonder about how these drugs are effecting my personality and outlook on life. Not to mention the health problems that come along with the long term use of these things.

    I can tell you this, I have been stabbed 3 times, broke several bones and had over a hundred stitches and had a bunch of teeth removed and the withdrawl from this stuff sucks more than any of that did. I think the three worse parts are the stomach pains (something like sharp pains or cramps) the restless arms and legs and not being able to sleep. I am on day three and I have read the laid out guidelines and I know the worse is mostly behind me but it non the less sucks.

    One thing that I wonder about is why people would do this to them selves willingly or repeatedly. I got a bad deal with this and wont make this mistake again but if others are going through this why would they repeatedly put them selves through this, Im not trying to be mean but it just dont make any since to me.

    To those who have gone through this, my heart goes out to you.

  2. #2
    Catrina is offline Diamond Member
    Join Date
    Jan 2010
    Posts
    5,118

    Default

    Welcome!

    You're not being mean. There is no possible way that someone who hasn't crossed that line into addiction could possibly understand why we would put ourselves through this over and over. It sounds like you are physically dependent upon your pain pills but have not crossed that line and that's a very good thing! Once the acute physical symptoms have passed, hopefully you won't experience the cravings or anxiety that an addict would.

    You're on Day 3 and that's awesome. Based upon plenty of experience, you've only got another couple of days before most of the physical symptoms will have passed. The dreaded symptoms you mentioned are typical for all of us and I totally agree that they are by far the worst of it. Are you taking Immodium? If not, get the liquid form and it'll help with the stomach issues. Aside from that, plenty of hot baths will ease the restless limbs. I used heating pads whenever I could (2 of them) wrapped around my legs and that really did help. Get some Melatonin and Sleepy Time Tea. Make a strong cup of the tea and take the Melatonin with it at bedtime. It just might help you sleep but if it doesn't, it will at least relax you to make the overnight hours a little more bearable. All of this is easily found over the counter at any pharmacy or grocery store.

    As far as your neck pain is concerned, it may flare up for a little bit but just might get a lot better once you've been off the pills for a while. There is a very real phenomena called rebound pain that is caused by long term pain relievers (even aspirin). Once that cycle is broken, very often the reason we started to take pain pills in the first place is gone. The only reliable way to determine the extent of your pain is to be rid of everything for a time to reassess it.

    You've made a very smart choice and you know it. I'm sure just like the rest of us, it has in some way affected your personality. The damage we do to ourselves with these meds is unbelievable. The good news is that it's all temporary and you'll be your old self in no time.

    Welcome again. Keep posting to let us know how you're doing.

    Peace,

    Cat

  3. #3
    earthone is offline New Member
    Join Date
    Feb 2018
    Posts
    4

    Default

    Thanks for the tips, I got melatonin and will start at 5mg, and I got the sleepytime detox stuff, we will see how that goes.

    As for addiction, I would have to say that I am thankful that I don't have that mindset. I was always taught that there is nothing in life that cant be over come and yes sometimes its hard and sucks and sometimes we have to dig a little deeper and look a little harder for the solutions, but at the end of the day we always have a choice no matter what the situation may be, its all about how badly we want or dont want something. So the addiction thing is hard to understand, the pills dont really mess with my life so much as the conscern of what they may be doing that I am not aware of. At the end of the day its more of the fear of what they may be doing other than what I know they are doing.

    I do have to say today was not so bad, I just want to get back to normal sleep.

  4. #4
    earthone is offline New Member
    Join Date
    Feb 2018
    Posts
    4

    Default

    Ok, so the sleepytime stuff is terrible =P not too sure that's gonna work out.

  5. #5
    Leah987 is offline Senior Member
    Join Date
    Sep 2016
    Posts
    987

    Default

    Hi, Earthone, welcome to the forum! I hear ya! Yes, withdrawal sucks, and so does neck pain! I've had neck pain for 30 years now. I was on tramadol and hydros. I've been off all pain pills for about 10 months now. You can do this. It's not easy, but it's so worth it. Sounds like you are strong and determined and doing well! Hang in there. Feel free to hop onto my thread if you need to talk.
    Lvg nghtmare likes this.

Similar Threads

  1. Oxycodone Addiction, Need help to taper and get away from this stuff
    By baalzebul in forum Pain Killer Addiction
    Replies: 2
    Last Post: 01-07-2017, 08:27 AM
  2. Need a plan, have to get off this stuff.
    By FastNOC in forum Suboxone Treatment
    Replies: 64
    Last Post: 02-24-2015, 03:37 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22